# SDR 98UAL900550

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010621
- Condition: Failed
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CLIMB, LEADING EDGE AMBER LIGHT ILLUMINATED WITH FLAPS IN RETRACTED POSITION.  TEST INDICATED NR 2 LEADING EDGE KRUGER FLAP IN TRANSIT LIGHT ON.  RETURNED TO ORD.  CHECKED OPERATION SEVERAL TIMES.  NO DEFECT OF LIGHTS PROBLEMS FOUND.  SUSPECT POSSIBLE ICE ACCUMULATION.  ACTUATOR NORMAL TO FEEL.  NO INTERNAL LEAKAGE NOTED.  REPLACED NR 2 FLAP SWITCH PER MM AND LEADING EDGE FLAP MODULE.  INSPECTED WIRING TO SWITCH.  LEADING EDGE LIGHT SYSTEM OP CHK'S NORMAL.
